Author Topic: Is it a beginning of gyno?  (Read 427 times)

Offline leuker

  • Member
  • *
  • Posts: 2
Hello,

I know this is a common one but your input would be much appreciated. I have started finasteride ( topical ) around 6 months ago due to hair loss. I started to experience mild chest discomforts which go on and off (similar to electric shocks in the chest) nothing very painful but pretty annoying. I am afraid it's related to the beginning of a gyno development. I feel like I have more fat in my chest area but it could be also due to the fact that I gained some body fat (on purpose) during the previous months, although I'm still quite lean.
https://imgur.com/a/hBFjaSr


Please let me know your thoughts. The idea is to see whether I can continue the medicine or stop it before it's too late. 

many thanks

Offline Rich meier

  • Silver Member
  • ***
  • Posts: 205
I would say yes that is a side affect I had that too.. for me it felt like the muscles and skin were stretching.. I dont think you will gettoo big on just finasteride, which i take myself for bph. there sre about 90 meds that cause breast growth and I take 3 of them

Offline leuker

  • Member
  • *
  • Posts: 2
Thanks Rich- I mean is it clear for you from the pictures or just from the fact that I had some chest discomfort in combination with the use of Finasteride? 

Offline blad

  • Gold Member
  • ****
  • Posts: 413
I think you are a million miles away from worrying about it just yet.

No bra suggestions today.
If the bra fits, wear it.

Offline FredL

  • Silver Member
  • ***
  • Posts: 117
You look pretty normal to me but I can imagine if you sit in a hunched position it's more pronounced.

If you feel it, then it's happening. If you continue with the finasteride, you can expect a gradual increase.

I have a friend who has always been thin. In the last few years he's been using finasteride for hair loss and he has developed quite a chest (53 years old). He had a party last week and I could see it clearly because he was walking around in a white V neck t-shirt. It's a little ironic because 20 years ago he would point out guys to me with man boobs because he thought it was funny. Did he not see that I had them and might be offended? Is he that insensitive? I was puzzled about this and it's kind of liberating to see him dealing with the reality that so many of us get presented with. It seems that he's not bothered at all. Maybe it's because he still has hair. I'd like to talk about it with him but out of respect I would never bring up such a topic with another person. It's too personal.

Offline Rich meier

  • Silver Member
  • ***
  • Posts: 205
Thanks Rich- I mean is it clear for you from the pictures or just from the fact that I had some chest discomfort in combination with the use of Finasteride?
I didnt see the pictures, I am talking about the discomfort, I dont know what strenght you ar taking but I take 5mg, plus zocor and nexium and at the time i was also taking spironolactone. mention the issue to the doc.

Offline Lbrown

  • Posting Member
  • *
  • Posts: 12
Doesn't look like gyno to me, but I'm certainly no expert. I would be thrilled to have a chest like yours instead of the 42B's I'm sporting. 

Offline SideSet

  • Senior Member
  • *****
  • Posts: 909
Male chest. No gyno


 

SMFPacks CMS 1.0.3 © 2022